# SDR SWI2025F00430

- Difficulty date: January 21, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL Z STIFFENER RIVETS ARE PULLED LOOSE (C-CHECK RO 04/04/2025)REPAIRED L/H LWR TRANSCOWL INNER SKIN REF MHIRJ REO 670-54-21-1713 REV -- 2025-02-14 COMPLIED WITH TASK CARD 51-900-1002-SKY
